# SDR C2XA11IA021

- Difficulty date: January 20, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 27,651 hours, 20,720 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 852701
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2689, DURING CRUISE THE CREW REPORTED "SPOILER OPEN" AND "SPOILER FAIL" MESSAGES.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD SPOILER PROXIMITY SWITCH, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
